877-484-3633 | Contact Us | My Account
x

Ibuprofen Medication, Two-Pack, 200mg, 50 Packs/Box

X

Ibuprofen Medication, Two-Pack, 200mg, 50 Packs/Box

PhysiciansCare®

SKU: ACM90015

  • Anti-inflammatory, fever reducer and pain reliever.
  • Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache and menstrual cramps.
  • Packaged for individual use to replenish first aid stations and kits.

 
 
 
 
Anti-inflammatory, fever reducer and pain reliever. Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache and menstrual cramps. Packaged for individual use to replenish first aid stations and kits.


Global Product Type
 
Medicines-Pain Relief
Contains
 
Ibuprofen
Description
 
2/Pack
For Use With
 
First Aid Stations/Kits;Individual Use
Quantity
 
50 per box
Mounting
 
No
Pre-Consumer Recycled Content Percent
 
0%
Post-Consumer Recycled Content Percent
 
0%
Total Recycled Content Percent
 
0%
Disclaimer Statement
 
Do not use if you have ever had an allergic reaction to any other pain reliever/fever reducer, right
Length: 0.00 Haz Mat Class: None
Width: 0.00 UN NA Key:
Height: 0.00 Haz Mat Packing Group: None
Cube: 0.00 Haz Mat Active Ingredients:
Weight: 0.00 Manufacturer: ACME UNITED CORPORATION
Inner Pack Description:
Product References:
Also Consider